# SDR 2016FA0000280

- Difficulty date: February 19, 2016
- Submitted: June 8, 2016
- Operation: General aviation
- Aircraft: N3004
- Make and model: Amtr SIDEWINDER
- Aircraft serial: 212276
- Engine: Lyc O290*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Plug
- Condition: Missing
- Location: Piston
- Part time: 531 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CYLINDERS REMOVED DUE TO LOW COMPRESSION, FOUND PISTON PLUG BUTTONS MISSING ON ALL CYLINDERS.  SCORING ON CYLINDER WALLS 48.9 HRS SINCE SUDDEN STOPPAGE INSPECTION.
